# SDR CALA2014091801261

- Difficulty date: September 18, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N53442
- Make and model: Boeing 737924ER
- Aircraft serial: 33536
- Aircraft time: 17,009 hours, 5,697 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5350
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN RT SEAT TRACK AT STATION 727B RBL 24.75.  FASTENER AT AFT RT SHOWS A CRACK INDICATION.  REPAIRED SEAT TRACK STATION 727B RBL 24.75 IAW ECRA 5320-02325.
